MAUDE Adverse Event Report: CAREFUSION, INC TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT
Catalog Number 405828
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no.405828.Batch no.Unknown.It was reported that during use of the tray cse whit27g4.7 we17g3.5 swc x3795 the hospital had one tray missing tagaderm, one tray missing flat filter, and one tray with a broken glass syringe.Two kits had leaking filters.The following information was provided by the initial reporter: the hospital one tray was missing a tegaderm, another tray missing a flat filter, another tray with broken glass syringe.
 
Event or Problem Description
Material no.405828 batch no.Unknown it was reported that during use of the tray cse whit27g4.7 we17g3.5 swc x3795 the hospital had one tray missing tagaderm, one tray missing flat filter, and one tray with a broken glass syringe.Two kits had leaking filters.The following information was provided by the initial reporter: the hospital one tray was missing a tegaderm, another tray missing a flat filter, another tray with broken glass syringe.
 
Additional Manufacturer Narrative
Investigation: two photographs were provided by the customer.Visual analysis of photograph 1 was able to confirm the reported failure mode (broken syringe).No other failure modes were able to be confirmed through analysis of the provided photographs (missing tagaderm, missing flat filter, leakage).Based on the complaint investigation, the most likely contributor to the missing components was identified as the noted components being inadvertently left out of the affected units by the manufacturing personnel.The investigation was not able to identify any probable root cause for the other failure modes included in the complaint description.Regarding the missing components, all applicable manufacturing personnel will received awareness training regarding this complaint failure mode and the manufacturing process for the correct placement of components within the finished good trays.Since no probable root cause was identified for the remaining failure mode included in the complaint description, no corrective or preventive actions were identified for these remaining failure modes.

Brand Name
TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8794404
Report Number1625685-2019-00073
Device Sequence Number14271056
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405828
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;